# SDR SCNA20250731292

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 68,908 hours, 30,885 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVENS NEED CLEANING.CREATE SMOKE WHEN USED SET OFF FIRE ALARM.    REPLACED AFT OVENS INSERTS REF AMM 25-31-02
